# SDR NSVA2011350

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR CORROSION UNDER SNAP FASTENERS AFT AND OB OF CONTROL COLUMN. (REF ITEM 10 OF CA-M268 FOR CONTROL #202-11) REFERENCE TD 340-53-11-27 AND MM409#407274 FOR REPAIR DETAILS.
